# SDR UIEA2019081965204

- Difficulty date: August 16, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 97,128 hours, 18,648 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG: L PACK TEMP, OPERATES STDBY N.  TROUBLESHOOTING FOUND PRIMARY AND SECONDARY HEAT EXCHANGE SWAPPED. REMOVED AND RECONNECTED CONNECTORS IN CORRECT POSITION AND OPS CHECKED GOOD PER AMM 21-51-00.
